ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2013.4.7329

Positive lifting in a measurable bundle of Banach lattices

Gutman A. E.
Vladikavkaz Mathematical Journal 2013. Vol. 15. Issue 4.
Abstract:
We show that every positive lifting in a measurable bundle of Banach lattices is a lattice homomorphism.
Keywords: Banach lattice, lattice homomorphism, Banach bundle, lifting
Language: Russian Download the full text  
For citation: Gutman A. E. Positive lifting in a measurable bundle of Banach lattices. Vladikavkazskii matematicheskii† zhurnal [Vladikavkaz Math. J.], vol. 15, no. 4, pp. 12-13. DOI 10.23671/VNC.2013.4.7329


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт